- 03-29-2011, 07:34 PM
I started formestane 2 days ago, 3 squirts 2x/ a day (150 mg a day) and am starting to notice the effects already.
The issue I am having is the rash it is leaving me. After application I notice my skin is red and is itchy. When I shower it itches like hell. I have used formestane before (e-form and a homebrew) and never experienced these sides.
Also, I notice there is almost no grit/crystals left over after it dries. Is this normal for everyone else?
- 03-29-2011, 08:09 PM
- 03-29-2011, 09:17 PM
03-29-2011, 10:38 PM
Where are you applying it exactly? Try applying in a different location and see how that does~ email me if you need additional help questions
03-29-2011, 11:14 PM
Have you tried putting anything like Cortizole10 or other anti -itch cream on there? If your local stores sell Jelly Fish Squish it can also ease the pain to it contains lidocaine
03-30-2011, 03:24 PM
I have used form a few times before, so I am familiar with the application areas/rotation. So far I have applied to inner biceps, forearms, upperchest, stomach, behind knees, and tops of feet. The only areas that didn't burn/redden after application were tops of feet and behind knees. I will try inner thighs next.
As for the cortizole cream, I applied to the above areas last night and this morning. I will comment further about its affects after my shower tonight.
Also, after application I notice almost no grit/crystals. Is this normal, because wth my past form experiences I almost always saw some crystals
Thanks for the help
03-30-2011, 09:52 PM
good news, the cortizone10 helped..
also, i ordered 2 bottles of form to get a full cycle out of this... since the bottle i was using gave me trouble (irritated my skin and had no grit to it) i switched ot the second bottle...
this bottle definitely had more grit to it
also, i gave the original bottle a warm bath multiple times and shook like hell. i think it may be the sprayer that is only letting up liquid.
03-31-2011, 08:47 AM
03-31-2011, 10:06 AM
I originally thought the grit issue was due to the warm bath, but I gave the 2nd bottle several warm baths as well and there is still grit (not much, but more noticeable than the first bottle). I will try putting a small marble in the first bottle before heating and shaking.
Also, I should note that the smell of the two bottles is slightly different. They both have that citrus smell I have grown to love, but the 2nd bottle is definitely stronger smelling.
03-31-2011, 10:22 AM
04-05-2011, 10:50 PM
Thanks for the advice. I now just shake the bottle like hell before each use and it seems to be doing the trick.. with that being said, i do have to comment on the difference between the two bottles..
the 2nd bottle of form has been working great. Ive been getting all the noticeable sides that i have gotten when taking form in the past. However, when comparing the 2 liquids from each bottle, there is a definite smell and texture difference. the 1st bottle has more of an alcohol smell, while the 2nd smells more like citrus. Also, the texture of the liquids is different. The first is noticeably thinner with zero grit, while the second is thicker with some grit. I have given both bottles the same number of warm baths, and let them sit for a day w/o any heating. this leaves me to believe something is wrong with the first bottle (lack of active or the bottle expired early?). also, the first bottle irritates my skin, while the 2nd bottle doesnt at all.
I am in no way bashing CEL products. I have used several of your products for years with amazing results, so please do not think this thread was started with intentions to bad mouth your company. Instead, I just think something is wrong wit the quality of the first bottle.
Anyway, can you explain the difference in characteristics of the liquids? I hate to spend more money on formestane, but I think I have to chuck the 1st bottle and order another one to ensure that i am getting the accurate dose. i dont want to finish this bottle only to find out that the other bottle I have is bunk (and experience estro related sides bc i couldn't taper off properly)
04-05-2011, 11:31 PM
04-06-2011, 05:13 PM
04-06-2011, 06:08 PM
Davrlev I sent you a PM
Similar Forum Threads
- By jtmarlin in forum Male Anti-Aging MedicineReplies: 5Last Post: 11-05-2010, 03:18 PM
- By bi0hazurd in forum SupplementsReplies: 6Last Post: 08-16-2010, 03:21 PM
- By BigEasy87 in forum BulkingReplies: 17Last Post: 12-05-2008, 11:35 AM
- By srx600 in forum BulkingReplies: 3Last Post: 05-29-2007, 10:29 PM
- By skull in forum Weight LossReplies: 15Last Post: 11-24-2006, 11:43 PM